# SDR SWAA2022021515907

- Difficulty date: June 21, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 41,786 hours, 24,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; FWD CORNER SCUFF PLATE CRACKED. / REMOVED AND REPLACED SCUFF PLATE PER AMM 53-11-02.
